Numerical Methods for Unsteady Convection-diffusion Problems Based on Combining Compact Difference Schemes with Runge-Kutta Methods


The Journal of Physical Science has decided to retract the article “Numerical methods for unsteady convection-diffusion problems based on combining compact difference schemes with Runge-Kutta methods” (Zhenwei Zhu and Junjie Chen) that has been published on 25 April 2022 in Volume 33, No. 1, 2022. The decision is made upon discovery that the said article is identical in the article “Numerical solution to unsteady one-dimensional convection-diffusion problems using compact difference schemes combined with Runge-Kutta methods” (Contemporary Mathematics, 2021, 2(4), 399-408 by the same authors. The Editorial Board have reviewed and concluded that both articles are identical in term of the contextual, presentation and findings.

Date: 29 June 2022